MAUDE Adverse Event Report: MIO¿; INSET II 80/9 PCC GREY

MIO¿; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she experienced vomiting, abdominal pain, was very tired and had positive results in ketone test.She stated that her pump smelt like insulin and her set was not sticking correctly and this might be the reason why her pump was not delivering insulin.Reportedly, the tape did not stick to her skin properly.Subsequently, on (b)(6) 2020, she was admitted to the hospital due to diabetic ketoacidosis and her blood glucose level at that time was 750 mg/dl.During hospitalization, she was treated for her high blood glucose levels and she stayed there for three days.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key9669211
Report Number3003442380-2020-00149
Device Sequence Number16841908
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2021
Device Model NumberMMT-975
Device Lot Number5255835
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/05/2020
Patient Sequence Number1